# SDR CALA2010082300399

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 38,591 hours, 6,430 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 02051H9048
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

RT FWD WINDOW "INOP" EICAS MSG-UNABLE TO RESET EVEN AFTER A LONG COOL DOWN, NO CB`S TRIPPED.  ACCOMPLISHED T/S FOUND CONTACT PIN M39029-57-359 ON WIRE W0624- 052-12 BURNED.  REMOVED AND REPLACED CONTACT PIN PER SWP-20-63-49.  REMOVED AND REPLACED R1 WINDOW IAW AMM 56-11-01, OPS CHECK NORMAL.
